# SDR IPXA2025060150751

- Difficulty date: May 7, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771442
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, STRINGER CRACK, FWD SIDE OF STA 2360 S-21R-LEVEL 1.  ACCOMPLISHED REPAIR IAW EO-94070-REQ1 REV.1 AND EGAT EI NR F2025A53M-901 REV.2.
